Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 50, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 5, 2023, 2:53 PM MST for Huerfano County, Las Animas County, Colorado. It took effect at Nov 6, 2023, 10:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2023, 2:53 PM MST (21:53 UTC)
- In effect from
- Nov 6, 2023, 10:00 AM MST
- Expired
- Nov 6, 2023, 5:27 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2864 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
152 WWUS85 KPUB 052153 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 253 PM MST Sun Nov 5 2023 COZ229-230-061400- /O.UPG.KPUB.FW.A.0041.231106T1700Z-231107T0100Z/ /O.NEW.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/ /O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ /O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 253 PM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 6 PM MST Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Tuesday morning through Tuesday afternoon. * Affected Area...Fire Weather Zones 229 and 230. * Winds...West 15 to 30 mph with gusts up to 40 mph. The strongest winds will likely occur on Tuesday. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-061400- /O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ /O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ Pueblo County Including Pueblo- 253 PM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR FIRE WEATHER ZONE 228... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday afternoon. * Affected Area...Fire Weather Zone 228. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ232-233-061400- /O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 253 PM MST Sun Nov 5 2023 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday morning through Tuesday afternoon. * Affected Area...Fire Weather Zones 232 and 233. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
145 WWUS85 KPUB 060004 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 504 PM MST Sun Nov 5 2023 COZ229-230-061615- /O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ /O.CON.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/ /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 504 PM MST Sun Nov 5 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 229 AND 230... * Affected Area...Fire Weather Zones 229 and 230. * Winds...West 20 to 30 mph with gusts up to 45 mph. The strongest winds will likely occur on Tuesday. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-061615- /O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/ /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Pueblo County Including Pueblo- 504 PM MST Sun Nov 5 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228... ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 228... * Affected Area...Fire Weather Zone 228. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ232-233-061615- /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 504 PM MST Sun Nov 5 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233... * Affected Area...Fire Weather Zones 232 and 233. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
540 WWUS85 KPUB 061052 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 352 AM MST Mon Nov 6 2023 COZ229-230-070300- /O.CON.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/ /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 352 AM MST Mon Nov 6 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 AND 230... * Affected Area...Fire Weather Zones 229 and 230. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-232-233-070300- /O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ Pueblo County Including Pueblo- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 352 AM MST Mon Nov 6 2023 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 232, AND 233... * Affected Area...Fire Weather Zones 228, 232 and 233. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
802 WWUS85 KPUB 062203 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 303 PM MST Mon Nov 6 2023 COZ229-230-071415- /O.UPG.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ /O.NEW.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/ /O.CON.KPUB.FW.W.0050.000000T0000Z-231107T0100Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 303 PM MST Mon Nov 6 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR FIRE WEATHER ZONES 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 5 PM MST Tuesday. The Fire Weather Watch for Tuesday is no longer in effect. * Affected Area...Fire Weather Zones 229 and 230. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-232-233-071415- /O.UPG.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/ /O.NEW.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/ Pueblo County Including Pueblo- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 303 PM MST Mon Nov 6 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR FIRE WEATHER ZONES 228, 232, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and relative humidity, which is in effect from 10 AM to 5 PM MST Tuesday. The Fire Weather Watch for Tuesday is no longer in effect. * Affected Area...Fire Weather Zones 228, 232 and 233. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
682 WWUS85 KPUB 070027 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 527 PM MST Mon Nov 6 2023 COZ229-230-071630- /O.CAN.KPUB.FW.W.0050.000000T0000Z-231107T0100Z/ /O.CON.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/ Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 527 PM MST Mon Nov 6 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR FIRE WEATHER ZONES 229 AND 230... ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 229 AND 230... The National Weather Service in Pueblo has cancelled the Red Flag Warning. * Affected Area...Fire Weather Zones 229 and 230. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-232-233-071630- /O.CON.KPUB.FW.W.0051.231107T1700Z-231108T0000Z/ Pueblo County Including Pueblo- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 527 PM MST Mon Nov 6 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR FIRE WEATHER ZONES 228, 232, AND 233... * Affected Area...Fire Weather Zones 228, 232 and 233. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 5, 2:52 PM MST, 1 minute earlier.
Area forecast discussion, Nov 5, 2:52 PM MST, 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 252 PM MST Sun Nov 5 2023 .SHORT TERM...(This evening through Monday) Issued at 237 PM MST Sun Nov 5 2023 Key Message: 1) Dry/breezy and warm again on Monday, with a small area of critical fire weather conditions around Walsenburg in the afternoon. Temps have soared this afternoon despite limited mixing and bouts of high level wave clouds, and COS/ALS/PUB have already tied or broken records as of 230 pm. While winds have been strong over/near the central mountains today (gusts 50-60 mph), farther east, critical fire weather conditions have been rather spotty so far as winds have been slow to develop, though a couple CDOT sites along I-25 near Walsenburg have finally begun to see some gusts over 25 mph at mid-afternoon. For this evening and overnight, some pockets of breezy winds may linger through the evening, especially in the lee of the central and eastern mountains, then most locations diminish toward midnight. Still enough downslope flow to keep mins mild in usual lee slope locations once again, while mountains and high valleys de-couple and fall off toward seasonal averages. On Monday, very similar set-up to Sun, with westerly flow aloft and very dry air mass at the surface. Mid level temps may drift downward a degc or two, which will likely shave a few degf off of maxes and keep readings shy of records on the plains, while ALS could get close (record 68/fcst 67). Again breezy downslope winds will increase fire danger in the lee of the eastern mountains, though area where strongest winds/low RH and dry fuels all line up will be fairly small, centered along I-25 from near Colorado City south through Walsenburg. Have converted the fire weather watch to a warning for this area for Mon afternoon, but won't expand it at this point. .LONG TERM...(Monday night through Sunday) Issued at 237 PM MST Sun Nov 5 2023 Key Messages: 1) Continued warm on Tuesday with increased fire weather concerns due to winds and low humidity values. 2) An upper storm system will impact the area Wednesday and Thursday. Models have come more into line through the extended period, with minor differences in the handling of the mid week storm system. Beyond Thursday, there is much better agreement with the last few model runs. Monday night through Tuesday...west to southwesterly zonal flow aloft will continue across Colorado. Winds will be the main concern Monday night, mainly across the higher elevations, and down along the lee slopes. At this time, the atmospheric profile does not support ducting of winds down to the surface late Monday night into Tuesday morning. Ridge lines will likely see the highest winds, with gusts approaching 50 mph. Along the lee slopes, west of I-25, an occasional wind gusts may approach 50 mph. As we move into Tuesday, enhanced mixing will lead to another warm day across the area, with highs on the Plains running around 15 degrees or more above normal. Highs will likely top out in the 70s to lower 80s across the Plains. Humidity values will fall as temperatures warm, with widespread values around 10 percent. Winds will also be on the increase, especially along the I-25 corridor and gap flow areas. Gusts near 35 mph will be possible. The low humidity values and gusty winds will lead to dangerous fire weather conditions for areas along the Eastern Mountains, out into the I-25 corridor. Extreme caution is advised with any outdoor burning activities. Wednesday into Thursday...an upper trough will move across Colorado for mid week, with a round of snow and lower elevation rain. Initially, snow will develop over the Central Mountains late Tuesday night into Wednesday morning, then spread northeast into the Palmer Divide by late afternoon. Cold air associated with a cold front will push southward across the Plains Wednesday afternoon, with winds switching northeasterly by Wednesday evening. Expect precipitation to fill in north to south along the Eastern Mountains out into the I-25 corridor by Thursday morning. At this time, snow levels look to be around 6 kft, and areas along the lower Arkansas Valley may be mostly rain. Thursday's highs continue to come in in the 30s over the Palmer Divide, and mid 40s across the Plains. Precipitation looks to come to an end from north to south Thursday night as the upper trough moves away from the area. Mountain areas look to see the highest snowfall amounts, with generally 6 to 10 inches possible. Areas over the Palmer Divide will see a few inches of snowfall, and the Thursday morning commute may be hazardous. Areas along the I-25 corridor above 6 kft may see a quick inch or two. Friday through Sunday...weak high pressure will move across the area for the weekend with a return to drier conditions. Temperatures will be slow to recover, with 50s and 60s for highs. At this time it is hard to pinpoint when the next chance for precipitation may be, as models have gone away from the previous possibilities of a storm for Sunday into Monday. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 237 PM MST Sun Nov 5 2023 VFR at all taf sites the next 24 hrs. Still a window for gusty w-sw winds at all terminals into early evening, then a period of moderate w-nw winds (10-20 kts) develops at KCOS and KPUB 01z-05z. Winds at all sites then diminish overnight into early Mon morning. On Mon, gusty (g20-25 kts) w-sw winds possible at KALS after 19z, while KCOS becomes s-se (10-20 kts) after 18z and KPUB stays light e-se (10kts) through the day. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 5 PM MST this afternoon for COZ228>230. Fire Weather Watch from Tuesday morning through Tuesday afternoon for COZ228>230-232-233. Red Flag Warning from 10 AM to 6 PM MST Monday for COZ229-230. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Nov 5, 5:17 AM MST, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 517 AM MST Sun Nov 5 2023 COZ058>089-093>099-061230- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 517 AM MST Sun Nov 5 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions are expected to develop across Pueblo, Huerfano and Eastern Las Animas counties this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday Critical fire weather conditions will be possible again during the afternoon over portions of the southern I-25 corridor. Critical fire weather conditions look to be more widespread along much of the I-25 corridor and southeastern plains during the afternoon on Tuesday. Snow will be possible, mainly over the higher terrain, from Wednesday through Thursday. Highest chance of snow for the plains will be during the morning hours on Thursday. Moderate snowfall rates may occur over the Palmer Divide and portions of the I-25 corridor, with tricky travel conditions possible for the morning commute on Thursday. There could be a few snow showers by later in the day on Saturday over the Continental Divide. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 27/STEWARD
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:53 PM MST | Fire Weather Watch | PUB | Huerfano, Las Animas, Otero, Pueblo | 24 hr |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.